# SDR LR7A2019031901481

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,713 hours, 23,212 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 352153
- Condition: Broken
- Location: Rt Wing
- Component: Wing, Lkheed
- Component part number: 330815012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND THE RT OUTBOARD WING WITH BROKEN FLAP TRACK FITTING-TO-LOWER SKIN ATTACH ANGLE (SUPPORT BRACKET), AT OWS170-176R.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM CH. 51-60 & 51-70. NR# 1894802.
